# SDR CALA2018010500029

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,125 hours, 16,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54171
- Condition: Corroded
- Location: Bs 1325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, LBL 7.55 HAS CORROSION, BS 1325.  REMOVED THE CORROSION AND REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-53, REPAIR 1, FIG 201.
